# SDR GTIA2022062336491

- Difficulty date: June 21, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 19,528 hours, 8,322 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: E5347441020600
- Condition: Dented
- Location: Fr 53 Str 40-41
- Part time: 19,529 hours, 8,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE- FRAME 53 + 14" STRINGER 40-41 LEFT. RAF-01 2964659-01 GENERATED.-REPAIRED DENT IN FUSELAGE SKIN FR 53+14 STR 40-41 LH PER A321 SRM 53-00-11-300-046. THIS IS CAT B REQUIRES REINSPECT AT 60,000FC/120,000FH SUBSIQUENT INSPECT TBD PER SRI 53-00-11-205-045 TABLE 2
